Advertisement

Theoretical and Mathematical Physics

, Volume 75, Issue 1, pp 340–345 | Cite as

On straightening the characteristics of a quasilinear second-order equation

  • F. Kh. Mukminov
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. M. Vinogradov, in: Problems of Geometry, Vol. 11 [in Russian], VINITI, Moscow (1980), p. 89.Google Scholar
  2. 2.
    A. M. Vinogradov, I. S. Krasil'shchik, and V. V. Lychagin, Introduction to the Geometry of Nonlinear Differential Equations [in Russian], Nauka, Moscow (1986).Google Scholar
  3. 3.
    B. M. Barbashov and N. A. Chernikov, Zh. Eksp. Teor. Fiz.,50, 1296 (1966).Google Scholar
  4. 4.
    G. B. Whitham, Linear and Nonlinear Waves, Wiley-Interscience, New York (1974).Google Scholar
  5. 5.
    V. E. Zakharov, S. V. Manakov, S. P. Novikov, and L. P. Pitaevskii, The Theory of Solitons: The Inverse Scattering Method [in Russian], Nauka, Moscow (1980).Google Scholar
  6. 6.
    A. V. Mikhailov, Physica (Utrecht) D,3, 73 (1981).Google Scholar
  7. 7.
    A. V. Zhiber and A. B. Shabat, Dokl. Akad. Nauk SSSR,247, 1103 (1979).Google Scholar
  8. 8.
    V. S. Vladimirov and I. V. Volovich, Teor. Mat. Fiz.,62, 3 (1985).Google Scholar

Copyright information

© Plenum Publishing Corporation 1988

Authors and Affiliations

  • F. Kh. Mukminov

There are no affiliations available

Personalised recommendations